Parkinson's Movement
12,425 members11,038 posts

Dyskenisia on very low dose of C/L

hello is it normal to have some dyskenisia while taking such a low dose? I take 25/100 3x day and was recently upped on my dose to 1 1/2 pills 3 x day.

This gave me some involuntary jerking/twisting in my right leg and hand so i reduced it back to 3x day and it has lightened up now.Is this common? should i be worried about when i have to go up on my meds in the future? this scares me.

5 Replies
oldestnewest

Not dyskenisia. Not caused by low dose c/l. Normal, temporary, occasionally.

Reply

My neurologist said it was from too much dopamine. when i cut back it stopped Roypop

Reply

Same thing happens to me, but I take even less. Just 1/2 a tablet of 100-25, 3x a day of c-l. I have less dyskinesia when I eat a lot of veggies or work out a lot.

3 likes
Reply

1 three x a day makes me nausea. I try to take 1/2 three x a day but i work and eat lunch at different times therefor food interfere s i guess. Its not helping the tremor anyway so im going to wean off of it. Somehow im going to try med. Cannabis if i have to move where it is legal. Prescription drugs are dangerous ...they cause other problems ..

We all know this. Cannabis is a natural herb. It has been known to stop seizures. May help my hand tremor. .who knows...but its. better than getting dykensia or some other side effect.

1 like
Reply

I read somewhere that dyskinesia can be caused by doses over 380 a day which might be why you experienced it with 1 1/2 pills 3 x day but not at 1 pill 3 x day. My husband experienced the same thing when he went up to 1 1/2 pills 3 x day. He tried to cut back but seems to need 1 1/2 to feel well and keep other symptoms down.

1 like
Reply

You may also like...